Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 521712, 10 pages
http://dx.doi.org/10.1155/2014/521712
Research Article

The ( )-Expansion Method and Its Applications to Find the Exact Solutions of Nonlinear PDEs for Nanobiosciences

Mathematics Department, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 14 November 2013; Accepted 10 February 2014; Published 25 March 2014

Academic Editor: Elmetwally Elabbasy

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and K. A. E. Alurrfi, “The ()-Expansion Method and Its Applications to Find the Exact Solutions of Nonlinear PDEs for Nanobiosciences,” Mathematical Problems in Engineering, vol. 2014, Article ID 521712, 10 pages, 2014. https://doi.org/10.1155/2014/521712.